# SDR DALA2015010900232

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES LOWER REAR SPAR AND CAP HOLES TO ATTACH HINGE 6 AT RT HORIZONTAL STABILIZER, RT SIDE.  DAMAGES ON LOWER REAR SPAR CAP HOLES ATTACH HINGE 6 WERE REPAIRED IAW ETI 88-15-002, REV 1 WITH A REPAIR BUSHING AT THE HOLE.  ALSO IAW ER/A 531370-14, REV ORIG.
